# SDR 96ZZZX3686

- Difficulty date: June 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N35871
- Make and model: Piper PA-31-350
- Aircraft serial: 318052123
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract System
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN GEAR WOULD NOT COME DOWN AND LOCK.  CYCLED GEAR 4 TIMES, WORKED OK.  AIRCRAFT RETURNED TO SERVICE.
